Articles | Volume 20, issue 11
https://doi.org/10.5194/angeo-20-1857-2002
https://doi.org/10.5194/angeo-20-1857-2002
30 Nov 2002
 | 30 Nov 2002

On the influence of neutral turbulence on ambipolar diffusivities deduced from meteor trail expansion

C. M. Hall

Viewed

Total article views: 1,256 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
628 578 50 1,256 62 55
  • HTML: 628
  • PDF: 578
  • XML: 50
  • Total: 1,256
  • BibTeX: 62
  • EndNote: 55
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 11 Jul 2024